Standard

Consistency of maximum likelihood estimators in a large class of deconvolution models. / Groeneboom, P; Jongbloed, G; Michael, S.

In: Canadian Journal of Statistics, Vol. 41, No. 1, 2013, p. 98-110.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

Groeneboom, P, Jongbloed, G & Michael, S 2013, 'Consistency of maximum likelihood estimators in a large class of deconvolution models', Canadian Journal of Statistics, vol. 41, no. 1, pp. 98-110.

APA

Vancouver

Author

Groeneboom, P ; Jongbloed, G ; Michael, S. / Consistency of maximum likelihood estimators in a large class of deconvolution models. In: Canadian Journal of Statistics. 2013 ; Vol. 41, No. 1. pp. 98-110.

BibTeX

@article{b4f3f2f1cf874fbc94701a04f0bbd67c,
title = "Consistency of maximum likelihood estimators in a large class of deconvolution models",
keywords = "CWTS JFIS < 0.75",
author = "P Groeneboom and G Jongbloed and S Michael",
year = "2013",
language = "English",
volume = "41",
pages = "98--110",
journal = "Canadian Journal of Statistics",
issn = "0319-5724",
publisher = "Statistical Society of Canada",
number = "1",

}

RIS

TY - JOUR

T1 - Consistency of maximum likelihood estimators in a large class of deconvolution models

AU - Groeneboom, P

AU - Jongbloed, G

AU - Michael, S

PY - 2013

Y1 - 2013

KW - CWTS JFIS < 0.75

UR - http://onlinelibrary.wiley.com/journal/10.1002/(ISSN)1708-945X

M3 - Article

VL - 41

SP - 98

EP - 110

JO - Canadian Journal of Statistics

JF - Canadian Journal of Statistics

SN - 0319-5724

IS - 1

ER -

ID: 1288074